# SDR RAIA201404230001

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 22,823 hours, 21,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR EXTERIOR FLOOD LIGHT ON BOTTOM SIDE OF DOOR IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
